Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Ricci curvature and eigenvalue estimates for the magnetic Laplacian on manifolds

Egidi, Michela and Liu, Shiping and Muench, Florentin and Peyerimhoff, Norbert (2021) 'Ricci curvature and eigenvalue estimates for the magnetic Laplacian on manifolds.', Communication in analysis and geometry., 29 (5). pp. 1127-1156.

Abstract

In this paper, we present a Lichnerowicz type estimate and (higher order) Buser type estimates for the magnetic Laplacian on a closed Riemannian manifold with a magnetic potential. These results relate eigenvalues, magnetic fields, Ricci curvature, and Cheeger type constants.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(332Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4310/CAG.2021.v29.n5.a4
Publisher statement:Copyright © International Press. First published in Communication in analysis and geometry in 29, 5 (2021), published by International Press.
Date accepted:30 December 2018
Date deposited:23 January 2019
Date of first online publication:01 December 2021
Date first made open access:26 July 2022

Save or Share this output

Export:
Export
Look up in GoogleScholar